# SDR HALA2019050800224

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 37,478 hours, 5,918 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  "ENG 2 AIR EX-CHANGER FAULT" ON ECAM AFTER LANDING.  NO ACTIVE ECAM MSG. T/S PER TSM 79-20-00.  NO FAULTS FOUND.  INSPECTED AIR/OIL HEAT EX-CHANGER AND HARNESS.  NO TROUBLE NOTED.  OK FOR SERVICE.
